Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 268, Number 6, Pages 1347–1351 (Mi dan45948)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICAL PHYSICS

Soliton configurations of interacting massless fields

G. A. Alekseev

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (630 kB)

Bibliographic databases:
UDC: 530.12:531.51
Presented: Л. И. Седов
Received: 04.10.1982

Citation: G. A. Alekseev, “Soliton configurations of interacting massless fields”, Dokl. Akad. Nauk SSSR, 268:6 (1983), 1347–1351

Citation in format AMSBIB
\Bibitem{Ale83}
\by G.~A.~Alekseev
\paper Soliton configurations of interacting massless fields
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 268
\issue 6
\pages 1347--1351
\mathnet{http://mi.mathnet.ru/dan45948}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0698293}


Linking options:
  • http://mi.mathnet.ru/eng/dan45948
  • http://mi.mathnet.ru/eng/dan/v268/i6/p1347

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Alekseev, “Monodromy-data parameterization of spaces of local solutions of integrable reductions of Einstein's field equations”, Theoret. and Math. Phys., 143:2 (2005), 720–740  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. G. A. Alekseev, “Integrability of Generalized (Matrix) Ernst Equations in String Theory”, Theoret. and Math. Phys., 144:2 (2005), 1065–1074  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. G. A. Alekseev, “Integrable and non-integrable structures in Einstein–Maxwell equations with Abelian isometry group $\mathcal G_2$”, Proc. Steklov Inst. Math., 295 (2016), 1–26  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:42
    Full text:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021